ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help


Hazra, S and Basila, P (2022) HOMOMORPHISMS BETWEEN C(X) AND C(Y). In: Mathematics Student, 91 (3-4). pp. 1-10.

[img] PDF
mat_stu_91-3-4_1-10_2022.pdf.pdf - Published Version
Restricted to Registered users only

Download (7MB) | Request a copy
Official URL: https://www.researchgate.net/publication/365070244...


In this short note, we give an elementary proof of the following well-known theorem. Let X and Y be compact Hausdorff spaces. If ρ: C(X) → C(Y) is a unital homomorphism, then there exists a continuous function p: Y → X such that (ρ(f))(y) = f(p(y)), x ∈ X, y ∈ Y, f ∈ C(X). © Indian Mathematical Society, 2022.

Item Type: Journal Article
Publication: Mathematics Student
Publisher: The Indian Mathematical Society
Additional Information: The copyright for this article belongs to the The Indian Mathematical Society.
Keywords: Homomorphisms; Linear functionals; Linear maps
Department/Centre: Administration > Other Offices
Date Deposited: 09 Nov 2022 05:16
Last Modified: 09 Nov 2022 05:18
URI: https://eprints.iisc.ac.in/id/eprint/77652

Actions (login required)

View Item View Item